MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE SIZE GH 10 MM HEIGHT "USE WITH PLATE 5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE SIZE GH 10 MM HEIGHT "USE WITH PLATE 5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: 00598004701, stemmed tibial component , lot # 63413442, 00596401751, femoral component, lot # 62209547.Report source: event occurred in (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2020 - 00064.
 
Event or Problem Description
It was reported that approximately 3.5 years post implantation, the patient was revised of the tibial components due to pain, instability and fractured tibial tray.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Examination of the returned articular surface found it exhibits signs of being implanted and shows extreme wear due to the tibial implant fracture.The dhr was reviewed and no discrepancies relevant to the reported event were found.X-rays previously reviewed by the surgeon were provided.Review found tibial subsidence and implant fracture.Images were not sent for further review as it would not enhance the investigation.It was reported that the patient continued to go jogging when advised not to.As stated in the instructions for use, complications and/or failure of prosthetic implants are more likely to occur in physically active patients.The root cause of the reported event is attributed to patient failing to follow manufacturer and medical post-op instructions.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were update/corrected updated: b4, b5, d6, g4, g7, h2, h6.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE SIZE GH 10 MM HEIGHT "USE WITH PLATE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9661428
Report Number0001822565-2020-00451
Device Sequence Number11618531
Product Code JWH
UDI-Device Identifier00889024212060
UDI-Public(01)00889024212060
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberN/A
Device Catalogue Number00596404210
Device Lot Number63455949
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer05/12/2020
05/19/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date05/13/2020
05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;